# SDR SWIA20250902002

- Difficulty date: March 17, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EXTERNAL SURROUND STRUCTURE LOWER CENTER SEAL STRIKER HAS CORROSION AROUND SCREW HOLES. REPLACED WITH NEW SVC DOOR LOWER SEAL STRIKER IAW SRM 51-42-06-001-001-A01 & DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECKED GOOD.
